# SDR DALA2025040802748

- Difficulty date: April 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,686 hours, 5,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CABIN SEAT TRACK UPPER SURFACE FR 74 LBL 23 WL 151.5. REMOVED AND REPLACED SEAT TRACK BETWEEN FR61 TO 74 LBL 23 WL 151.5 IAW BOMBARDIER PL CO1342701 REV E. (LP# 0893236)
